# SDR FDEA200905291847

- Difficulty date: May 29, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1290-1370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LT EMERGENCY EXIT DOOR LOWER SILL BS 1343, HAS 1 RUSTY NUTPLATE.  REMOVED NUTPLATE, CORROSION NOTED AT LOWER SILL TEE BRACKET & CREASE BEAM AT BS 1343.  REMOVED CORROSION ON CREASE BEAM,  FOUND OUT OF LIMITS IAW SRM 53-60-15.  REMOVED CREASE BEAM AT BS 1290-1370, LBL 59, AND RECEIVED NEW CREASE BEAM.  INSTALLED NEW CREASE BEAM AT BS 1290-1370, LBL   59, IAW SRM 51-40-02.  REMOVED L3 DOOR HINGE FOR ACCESS IAW SRM 51-40-02.  REMOVED CORROSION ON T-BRACKET, OUT OF LIMITS IAW SRM 53-60-15.  FABRICATED REPAIR DOUBLERS IAW SRM 51-70-12.  INSTALLED REPAIR DOUBLERS AT BS 1343, LBL 59, IAW SRM 51-40-02 AND REINSTALLED L3 DOOR HINGE IAW SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CAT 'A" MAJOR REPAIR.
